Lithuanian Mathematical Journal

, Volume 19, Issue 1, pp 109–112 | Cite as

A characterization of multiparameter quasimartingales

  • R. Morkvėnas
Article
  • 11 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    C. Stricker, “Une caracterisation des quasimartingales,” in: Lect. Notes Math., Vol. 465, Springer-Verlag, New York (1975), pp. 420–424.Google Scholar
  2. 2.
    R. Cairoli and J. B. Walsch, “Stochastic integrals in the plane,” Acta Math.,134, 111–183 (1975).Google Scholar
  3. 3.
    M. L. Straf, “Weak convergence of stochastic processes with several parameters,” in: Proc. Sixth Berkeley Symp. Math. Stat. Prob., Vol. II (1972), pp. 187–221.Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • R. Morkvėnas

There are no affiliations available

Personalised recommendations